# SDR HEEA061801

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL4044
- Condition: Reads High
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NEEDLE READS APPROXIMATELY 3 PERCENT HIGHER THAN NR 2 AND DOESN'T RETURN TO ZERO.  TIME SINCE REPAIR 0:00 HOURS.
